# SDR SWAA2022020859100

- Difficulty date: January 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD LEFT PANEL LOWER SUPPORT AT B.S. 500D; L.B.L.24. ; / [01] REMOVED CORROSION ON FWD CARGO BAY AFT BULKHEAD LEFT PANEL LOWER SUPPORT AT BS ;500D; LBL 24;IAW SRM 51-10-02 PARAGRAPH 15 ;EVALUATED ALL REWORKED AREA;THE DEPPEST AREA 500D ;LBL 24; DIMENSION L=2'X W=1' DEPH 0.024 ORIGINAL THICKNESS 0.076'REMAINING THICKNESS 0.052 FOUND TO BE OUT OF LIMITS ALLOWABLE DAMAGE IAW SRM 53-30-08-1A-; TABLE#2 ITEM {4}FIG#103 DETAIL 'C'TOOL USED ID; ATS2502 S/N A19335659 DUE 04/2022.; [02] VERIFIED CORRECTIVE ACTION ITEM 1; DAMAGE IS OUT OF LIMITS.; [03] RECEIVED L/H RAIL ITEM 143A9485-30; LOT3 1470636. LOCATED AND DRILLED LOWER RAIL BTW BS 500D; LBL24 WL 154 - WL 200 IAW SRM 51-40-05-0G-0; DWG # 143A9481. REV:A DWG# 143A7902; REV:E . OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTION ENTRY 3.  OK TO INSTALL; [05] INSTALLED NEW FWD CARGO AFT BULKHEAD LEFT PANEL LOWER SUPPORT AT BS 500D;IAW SRM 51-40-02 AND DWG#143A9481.ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.; [06] VERIFIED INSTALLED NEW FWD CARGO AFT BULKHEAD LEFT PANEL LOWER SUPPORT AT BS 500D;IAW SRM 51-40-02 AND DWG#143A9481.; [07] VERIFIED ALL STEPS COMPLETE.; [08] UPDATED MEASURES TABLE.; [09] UPDATED MEASUREMENT TABLE
